کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1155515 | 958737 | 2013 | 19 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A multiparameter Garsia–Rodemich–Rumsey inequality and some applications
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We extend the classical Garsia–Rodemich–Rumsey inequality to the multiparameter situation. The new inequality is applied to obtain some joint Hölder continuity along the rectangles for fractional Brownian fields W(t,x)W(t,x) and for the solution u(t,y)u(t,y) of the stochastic heat equation with additive white noise.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Stochastic Processes and their Applications - Volume 123, Issue 9, September 2013, Pages 3359–3377
Journal: Stochastic Processes and their Applications - Volume 123, Issue 9, September 2013, Pages 3359–3377
نویسندگان
Yaozhong Hu, Khoa Le,